American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Inhyeop Yi. Ordered group invariants for nonorientable one-dimensional generalized solenoids. Proc. Amer. Math. Soc. 131 (2003) 1273-1282. MR 1948120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lionel Slammert. $C^1$ smoothness of Liouville arcs in Arnol'd tongues. Proc. Amer. Math. Soc. 129 (2001) 1817-1823. MR 1814115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Pokluda and Jaroslav Smítal. A ``universal'' dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000) 3047-3056. MR 1712885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Tischler. Blaschke products and expanding maps of the circle. Proc. Amer. Math. Soc. 128 (2000) 621-622. MR 1641125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Karlheinz Gröchenig and Andrew Haas. Invariant measures for certain linear fractional transformations mod 1. Proc. Amer. Math. Soc. 127 (1999) 3439-3444. MR 1622738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. T. Ingram. Inverse limits on $[0,1]$ using piecewise linear unimodal bonding maps. Proc. Amer. Math. Soc. 128 (2000) 279-286. MR 1618702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alec Norton. Denjoy's theorem with exponents. Proc. Amer. Math. Soc. 127 (1999) 3111-3118. MR 1600129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Aimee S. A. Johnson and Kathleen M. Madden. The decomposition theorem for two-dimensional shifts of finite type. Proc. Amer. Math. Soc. 127 (1999) 1533-1543. MR 1476140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alejandro Maass and Servet Martínez. Coding nested mixing one-sided subshifts of finite type as Markov shifts having exactly the same alphabet. Proc. Amer. Math. Soc. 126 (1998) 1219-1230. MR 1425133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lauren W. Ancel and Michael W. Hero. One-way intervals of circle maps. Proc. Amer. Math. Soc. 126 (1998) 1191-1197. MR 1476114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kenneth Berg, David Gove and Kamel Haddad. Enveloping semigroups and mappings onto the two-shift. Proc. Amer. Math. Soc. 126 (1998) 899-905. MR 1443145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jérôme Buzzi. Erratum to ``Number of equilibrium states of piecewise monotonic maps of the interval'' . Proc. Amer. Math. Soc. 125 (1997) 3131 - 3131. MR 1443373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marcy Barge, Karen Brucks and Beverly Diamond. Self-similarity in inverse limit spaces of the tent family. Proc. Amer. Math. Soc. 124 (1996) 3563-3570. MR 1363409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Doris Fiebig. Constant-to-one extensions of shifts of finite type. Proc. Amer. Math. Soc. 124 (1996) 2917-2922. MR 1327012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edson de Faria. Quasisymmetric distortion and rigidity of expanding endomorphisms of $S^1$. Proc. Amer. Math. Soc. 124 (1996) 1949-1957. MR 1307509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. M. Brucks and C. Tresser. A Farey tree organization of locking regions for simple circle maps. Proc. Amer. Math. Soc. 124 (1996) 637-647. MR 1291764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. R. Carroll. Cycles in $C\sp r$-twists . Proc. Amer. Math. Soc. 123 (1995) 927-934. MR 1219722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. T. Ingram. Periodicity and indecomposability . Proc. Amer. Math. Soc. 123 (1995) 1907-1916. MR 1283553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jérôme Buzzi. Number of equilibrium states of piecewise monotonic maps of the interval . Proc. Amer. Math. Soc. 123 (1995) 2901-2907. MR 1277099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roza Galeeva and Charles Tresser. Piecewise linear discontinuous double coverings of the circle . Proc. Amer. Math. Soc. 118 (1993) 285-291. MR 1150650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jonathan Ashley, Ethan M. Coven and William Geller. Entropy of semipatterns or how to connect the dots to minimize entropy . Proc. Amer. Math. Soc. 113 (1991) 1115-1121. MR 1086320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. H. Kim and F. W. Roush. Solution of two conjectures in symbolic dynamics . Proc. Amer. Math. Soc. 112 (1991) 1163-1168. MR 1065950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1